Nonharmonic analysis of boundary value problems without WZ condition

File Description SizeFormat 
L with DS_2016.10.07.pdfAccepted version371.68 kBAdobe PDFView/Open
Title: Nonharmonic analysis of boundary value problems without WZ condition
Authors: Ruzhansky, M
Tokmagambetov, N
Item Type: Journal Article
Abstract: In this work we continue our research on nonharmonic analysis of boundary value problems as initiated in [RT16]. There, we assumed that the eigen- functions of the model operator on which the construction is based do not have zeros. In this paper we have weakened this condition extending the applicability of the developed pseudo-di erential analysis. Also, we do not assume that the underlying set is bounded.
Issue Date: 3-Feb-2017
Date of Acceptance: 11-Oct-2016
URI: http://hdl.handle.net/10044/1/41459
DOI: https://dx.doi.org/10.1051/mmnp/201712107
ISSN: 0973-5348
Publisher: EDP Sciences
Start Page: 115
End Page: 140
Journal / Book Title: Mathematical Modelling of Natural Phenomena
Volume: 12
Issue: 1
Copyright Statement: © EDP Sciences, 2017
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
The Leverhulme Trust
Funder's Grant Number: EP/K039407/1
RPG-2014-002
Keywords: Science & Technology
Life Sciences & Biomedicine
Physical Sciences
Mathematical & Computational Biology
Mathematics, Interdisciplinary Applications
Multidisciplinary Sciences
Mathematics
Science & Technology - Other Topics
pseudo-differential operators
boundary value problems
Fourier series
non-local boundary condition
nonharmonic analysis
PSEUDODIFFERENTIAL-OPERATORS
math.FA
math.AP
math.SP
Primary 58J40, Secondary 35S05, 35S30, 42B05
0102 Applied Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx